Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Experienced headache, dizziness, itchy scalp, cold flushes, tiredness. Why?

hello. i experienced a headache and dizzyness 2 weeks ago and it went away within 24 hours. and suddenly it has come back yesterday and i became dizzy, movement in my legs were different and my arms werent moving like normal also wehen i went to write my name i struggled to write it. i also felt like thrwoing up and i couldnt stand up for long periods of time and i got very tired very easily. i also have a very itchy scalp . also i had cold flushes which i took panadol and went to sleep i a sweated alot when i work up. i have never had a headache in my life either.
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

Your symptoms are most likely due to migraine. However, in view of additional symptoms such as difficulty in writing, difficulty in using arms and legs, we should also exclude brain ischemia (lack of blood supply to brain).
I suggest you consult a neurologist for evaluation. You may also require MRI and MR angiogram of brain for detailed evaluation.

I hope it helps.
Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Answered: Sat, 31 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor